# SDR MWEA00449

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 38,826 hours, 30,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 2038
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY ESCAPE SLIDE FELL OFF.  MAINTENANCE REINSTALLED GALLEY DOOR EMERGENCY ESCAPE SLIDE.
